Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


chest pains
Aug 17, 2013

I'm second month in tribuss I have severe chest pains and it cause my shoulder to pain also can it be the side effect and what can I take for pain please help cause I'm in pain especialy in the night

Response from Dr. Henry

Tribuss (Atripla in US) is well known to cause central nervous system/sleep problems worse in first weeks and tapering for most patients by the 1-2 months. Chest pain worse at night is not a common problem with Tribuss. I would recommend an evaluation for gastric reflux (that can sometimes be worsened by Tribuss) as well as a target chest/shoulder and cardiac exam to look for other possible causes. KH



Previous
PEP after effects.
Next
FIRST DAY ON ATRIPLA VOMITTING

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement